# SDR VNAA0303013

- Difficulty date: March 12, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 19,238 hours, 16,921 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC69965
- Part serial: 039
- Condition: Failed
- Location: Brake
- Part time: 14,895 hours, 11,056 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A EMERGENCY PARK BRAKE ACCUMULATOR PRESSURE LOW CAS MESSAGE.  THE AIRCRAFT WAS THEN FERRIED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE ACCUMULATOR VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
